Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 103249, 4 pages
http://dx.doi.org/10.1155/2014/103249
Research Article

Fixed Points of Difference Operator of Meromorphic Functions

1School of Mathematics and Statistics, Hubei University of Science and Technology, Xianning 437100, China
2Department of Informatics and Engineering, Jingdezhen Ceramic Institute, Jingdezhen 333403, China

Received 28 August 2013; Accepted 24 October 2013; Published 19 January 2014

Academic Editors: M. Gandarias and Y. C. Shiah

Copyright © 2014 Zhaojun Wu and Hongyan Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. K. Hayman, Meromorphic Functions. Oxford Mathematical Monographs, Clarendon Press, Oxford, UK, 1964.
  2. L. Yang, Value Distribution Theory, Springer, Berlin, Germany; Science Press Beijing, Beijing, China, 1993.
  3. J. H. Zheng, Value Distribution of Meromorphic Functions, Tsinghua University Press, Beijing, China; Springer, Heidelberg, Germany, 2010.
  4. C. T. Chuang and C. C. Yang, Theory of Fix Points and Factorization of Mero- Morphic Functions, Mathematical Monogragh Series, Peking University Press, 1986.
  5. Z.-X. Chen and K. H. Shon, “Properties of differences of meromorphic functions,” Czechoslovak Mathematical Journal, vol. 61, no. 1, pp. 213–224, 2011. View at Publisher · View at Google Scholar · View at Scopus
  6. W. Bergweiler and J. K. Langley, “Zeros of differences of meromorphic functions,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 142, no. 1, pp. 133–147, 2007. View at Publisher · View at Google Scholar · View at Scopus
  7. Y. M. Chiang and S. J. Feng, “On the growth of logarithmic difference, difference equations and logarithmic derivatives of meromorphic functions,” Transactions of the American Mathematical Society, vol. 361, pp. 3767–3791, 2009. View at Google Scholar
  8. R. G. Halburd and R. J. Korhonen, “Nevanlinna theory for the difference operator,” Annales Academiae Scientiarum Fennicae Mathematica, vol. 31, pp. 463–478, 2006. View at Google Scholar
  9. R. G. Halburd and R. J. Korhonen, “Meromorphic solutions of difference equations, integrability and the discrete Painlevé equations,” Journal of Physics A, vol. 40, no. 6, pp. R1–R38, 2007. View at Publisher · View at Google Scholar · View at Scopus
  10. R. G. Halburd and R. J. Korhonen, “Difference analogue of the lemma on the logarithmic derivative with applications to difference equations,” Journal of Mathematical Analysis and Applications, vol. 314, pp. 477–487, 2006. View at Google Scholar
  11. N. Li and L. Z. Yang, “Value distribution of difference and q-difference polynomials,” Advances in Difference Equations, vol. 2013, article 98, pp. 1–9, 2013. View at Google Scholar
  12. H. F. Liu and Z. Q. Mao, “On the meromorphic solutions of some linear difference equations,” Advances in Difference Equations, vol. 2013, article 133, pp. 1–12, 2013. View at Google Scholar
  13. K. Liu and T. B. Cao, “Entire solutions of Fermat type q-difference differential equations,” Electronic Journal of Differential Equations, vol. 2013, no. 59, pp. 1–10, 2013. View at Google Scholar
  14. K. Liu, H. Z. Cao, and T. B. Cao, “Entire solutions of Fermat type differential difference equations,” Archiv Der Mathematik, vol. 99, pp. 147–155, 2012. View at Google Scholar
  15. H. Y. Xu, T. B. Cao, and B. X. Liu, “The growthof solutions of systems of complex q-shift difference equations,” Advances in Difference Equations, vol. 2012, article 216, pp. 1–22, 2012. View at Google Scholar
  16. J. F. Xu and X. B. Zhang, “The zeros of q-shift difference polynomials of meromorphic functions,” Advances in Difference Equations, vol. 2012, article 200, pp. 1–10, 2012. View at Google Scholar
  17. Z.-X. Chen and K. H. Shon, “Value distribution of meromorphic solutions of certain difference Painlevé equations,” Journal of Mathematical Analysis and Applications, vol. 364, no. 2, pp. 556–566, 2010. View at Publisher · View at Google Scholar · View at Scopus
  18. Y.-M. Chiang and S.-J. Feng, “On the Nevanlinna characteristic of f(z+η) and difference equations in the complex plane,” Ramanujan Journal, vol. 16, no. 1, pp. 105–129, 2008. View at Publisher · View at Google Scholar · View at Scopus